# SDR UF6A990526

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoking
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CWA - FLT 5734 - ON SHUTDOWN, THE NR 1 ENGINE WAS EMITTING BLUE SMOKE FORM SIDES OF COWLING DURING OPERATION OF THE FEATHER LEVERS.  THIS OCCURRED UNTIL ENGINE SHUTDOWN AT WHICH TIME FUEL WAS OBSERVED DRAINING FROM FUEL VENT ON RIGHT SIDE OF COWLING.  MAINTENANCE RAN THE NR 1 ENGINE SEVERAL TIMES AT 85 PERCENT, DURING ALL SHUTDOWNS NO SMOKE WAS NOTICED COMING FROM COWLINGS NOR WAS ANY FUEL OBSERVED LEAKING OUT OF VENTS.  SYSTEM OPS CHECKED GOOD.  (M)
